Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is burning sensation in throat a side effect of Tribenzor?

I have acid reflux. Lately it has become worst. I can feel a burning sensation in my throat and in my years. I am taking protonic 40 mg twice a day and still I am experiencing the same symptoms as soon as I eat any food mildly acidic. I have been taking tribenozor for my blood pressure for about 4 months. I am wondering if it is a side effect.
Wed, 22 Jul 2015
Report Abuse
Internal Medicine Specialist 's  Response
Dear-thanks for using HCM and for your question. Tribenzor is a medication composed of a calcium channel blocker,ace inhibitor and diuretic. One of the side effect of calcium channel blocker is gastroesophageal reflux. You already have history of it and this medication can be aggravating the symptoms.It would be advisable to change it to an ACE inhibitor and diuretic . I suggest you to elevate your head when sleep,do not go to bed just after eating,wait at least 2 hours, avoid spicy food,coffee and alcohol. If you still with same symptoms after this, then talk to your doctor to change the blood pressure pill.
I hope that my advise has been helpful
Dr.Sara
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My dr. recently switched me from Tribenzor because my insurance, for some reason, wouldn t cover that med. He replaced the one pill (tribenzor)...